# SDR UPS05844687

- Difficulty date: April 29, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW FWD BULKHEAD LOWER SECTION FASTENERS HAVE MILD CORROSION IN SEVERAL PLACES RUNNING INBD TO OTBD AT SPLICE.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS IAW SRM 53-2-0.  HFEC INSP DETECTED 3 CRACKS.  FABRICATED AND INSTALLED 3 EA.  REPAIR ANGLES AND 1 SPACER IAW SRO 08570009, 51-3-2, 51-1-20D, 51-1-21 AND 51-3-0.
